Facebook Pixel
EmpowHER Guest


By Anonymous November 29, 2013 - 5:43am
Rate This

hi. I had my last peiod on 26th oct. I had unprotected sex on 23rd nov. I took p2 pills both at the same time a few minutes afterwards. I took another p2 tablet on the 25th. I have not experienced withdrawal bleedin and it's 7days already. I have on and off abdominal pains and breast tenderness. I have white discharge also. When can i possibly have my next period? Can i be pregnant? Chances are?

Add a Comment3 Comments

EmpowHER Guest

Maryann thanks.
What exactly is vaginal bleeding? What if i get my period instead of vaginal bleeding. Is that okay?

November 30, 2013 - 8:26am
Guide (reply to Anonymous)

Hi Anonymous,

Vaginal bleeding and the bleeding associated with your period are the same thing. Just a different way of say it.


December 3, 2013 - 5:24pm

Hello Anonymous,

I think there is little chance that you could be pregnant.

If your menstrual cycles are regular, you were probably very close to the start of your period for November when you had unprotected sex on November 23. You probably were past ovulation. You took Postinor 2 within 72 hours, which is the recommendation.

Changes in the menstrual cycle are a side effect of the emergency contraceptive. One change is a period can start later than normal. If you do not have vaginal bleeding in the next two weeks, I suggest you take a home pregnancy test.


November 29, 2013 - 3:18pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!